MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 693558
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that four days post implant, a right ventricular (rv) lead integrity warning was triggered for sensing integrity counter (sic) and high rate non-sustained episodes.It was determined that the lead was exhibiting t-wave oversensing (twos).The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320650
Report Number2649622-2017-01719
Device Sequence Number16519565
Product Code LWS
UDI-Device Identifier00643169535909
UDI-Public00643169535909
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2017
Device Model Number693558
Device Catalogue Number693558
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2016
Supplement Date Received by Manufacturer11/26/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBC3D1 ICD, 5076-45 LEAD
Patient Age62 YR